# SDR CALA2020052200974

- Difficulty date: May 19, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 58,804 hours, 17,097 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 112N310215
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT HFEC ROTO INSPECTION OF NR 1 PYLON UPPER DRAG FITTING IAW NDTM PART 6, 51-00-16 CRACK INDICATIONS WERE FOUND AT HOLE 2.   REPAIRED HOLE 2 IAW ECRA 5720-031930.
